# SDR SIMA20181211002

- Difficulty date: December 11, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 40 hours, 32 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON A/C SHUTDOWN WITH GPU CONECTED EMERGENCY LIGHT COME ON-C/A-PERFORMED ELECTRICAL RESET IAW E 175 AMM 24-42-00 AND EMERGENCY LIGHT WORKING NORMAL IAW E175 AMM 33-50-00
